MAUDE Adverse Event Report: BIOSENSE WEBSTER INC THERMOCOOL® SMART TOUCH¿ BI-DIRECTIONAL NAVIGATION CATHETER; SIMILAR DEVICE D132701, PMA # P030031/S053

BIOSENSE WEBSTER INC THERMOCOOL® SMART TOUCH¿ BI-DIRECTIONAL NAVIGATION CATHETER; SIMILAR DEVICE D132701, PMA # P030031/S053
Catalog Number UNK_SMART TOUCH BIDIRECTIONAL
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Cardiac Tamponade (2226); Ischemic Heart Disease (2493)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
This complaint is from a literature source.The following literature cite has been reviewed: yalin k, soysal au, aksu t, onder se, ozturk s, yalman h, mutlu d, ercan ot, ikitimur b, cimci m, durmaz e, karadag b, bilge ak, huang h, karpuz h.Safety and efficacy of coronary angiographic image integration tool-guided ablation of left sided outflow tract ventricular arrhythmias.J interv card electrophysiol.2024 jan;67(1):31-34.Doi: 10.1007/s10840-023-01619-4.Epub 2023 aug 14.Pmid: 37578671.Objective/methods/study data: authors investigated the safety and efcacy of iit-guided ablation of left-sided outfow tract ventricular arrhythmias (va) and compared to simultaneous conventional angiography (sca).The article reports vascular access site complication requiring surgery and these are associated with the use of sheaths at femoral access sites.The article does not identify sheaths.Lot, model and catalog number are not available, but the suspected biosense device possibly associated with reported adverse events: thermocool ablation catheter concomitant biosense webster devices that were used in this study: carto 3 non-biosense webster devices that were also used in this study: n/a adverse event(s) and provided interventions possibly associated with unidentified thermocool ablation catheter: qty 1 transient anterior st elevation which resolved spontaneously (elevated st segment) (recognized procedural complication) qty 1 pericardial effusion requiring pericardiocentesis during gcv ablation (cardiac tamponade) (recognized procedural complication).
 
Additional Manufacturer Narrative
This complaint is from a literature source.The following literature cite has been reviewed: yalin k, soysal au, aksu t, onder se, ozturk s, yalman h, mutlu d, ercan ot, ikitimur b, cimci m, durmaz e, karadag b, bilge ak, huang h, karpuz h.Safety and efficacy of coronary angiographic image integration tool-guided ablation of left sided outflow tract ventricular arrhythmias.J interv card electrophysiol.2024 jan;67(1):31-34.Doi: 10.1007/s10840-023-01619-4.Epub 2023 aug 14.Pmid: 37578671.No device was received for analysis at the time of submission of the initial 3500a.Since the product was not returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors could be made.Device history record (dhr) review cannot be conducted because no lot number was provided by the customer.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref #: (b)(4).

Brand Name
THERMOCOOL® SMART TOUCH¿ BI-DIRECTIONAL NAVIGATION CATHETER
Common Device Name
SIMILAR DEVICE D132701, PMA # P030031/S053
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key18927050
Report Number2029046-2024-00897
Device Sequence Number21173404
Product Code LPB
UDI-Device Identifier10846835009163
UDI-Public10846835009163
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
P030031/S053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Literature,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberUNK_SMART TOUCH BIDIRECTIONAL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK_CARTO 3
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown